ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

April 2002 , Volume 8 , Issue 2

(A Special Issue: Current Developments in PDE)

Guest Editors: Carlos Conca, Manuel del Pino, Patricio Felmer, and Raul Manasevich

Select all articles

Export/Reference:

Nonvariational elliptic systems
Claudianor O. Alves and Djairo G. De Figueiredo
2002, 8(2): 289-302 doi: 10.3934/dcds.2002.8.289 +[Abstract](731) +[PDF](163.4KB)
Solitons and Bohmian mechanics
Vieri Benci
2002, 8(2): 303-317 doi: 10.3934/dcds.2002.8.303 +[Abstract](1075) +[PDF](210.3KB)
Some Dirichlet problems with bad coercivity
Lucio Boccardo
2002, 8(2): 319-329 doi: 10.3934/dcds.2002.8.319 +[Abstract](1009) +[PDF](217.5KB)
Topics in regularity and qualitative properties of solutions of nonlinear elliptic equations
Xavier Cabré
2002, 8(2): 331-359 doi: 10.3934/dcds.2002.8.331 +[Abstract](1187) +[PDF](318.4KB)
An introduction to kinetic equations: the Vlasov-Poisson system and the Boltzmann equation
Jean Dolbeault
2002, 8(2): 361-380 doi: 10.3934/dcds.2002.8.361 +[Abstract](1250) +[PDF](294.6KB)
An overview on linear and nonlinear Dirac equations
Maria J. Esteban and Eric Séré
2002, 8(2): 381-397 doi: 10.3934/dcds.2002.8.381 +[Abstract](1057) +[PDF](267.8KB)
The problem Of blow-up in nonlinear parabolic equations
Victor A. Galaktionov and Juan-Luis Vázquez
2002, 8(2): 399-433 doi: 10.3934/dcds.2002.8.399 +[Abstract](2386) +[PDF](369.4KB)
O.D.E. type behavior of blow-up solutions of nonlinear heat equations
Frank Merle and Hatem Zaag
2002, 8(2): 435-450 doi: 10.3934/dcds.2002.8.435 +[Abstract](928) +[PDF](268.2KB)
Nonlinear parabolic differential equations and inequalities
Wolfgang Walter
2002, 8(2): 451-468 doi: 10.3934/dcds.2002.8.451 +[Abstract](864) +[PDF](243.4KB)
Controllability of partial differential equations and its semi-discrete approximations
Enrique Zuazua
2002, 8(2): 469-513 doi: 10.3934/dcds.2002.8.469 +[Abstract](1082) +[PDF](400.0KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]